# SDR SWAA2014082731366

- Difficulty date: August 18, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 50,285 hours, 29,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 WINDOW FRAME E - F POST FASTENER HOLE NR 8 CRACKED.  REPAIRED POST IAW SRM.
